Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 96 of 169 found articles
 
 
  Linear isomorphic spaces of fractional-order difference operators
 
 
Title: Linear isomorphic spaces of fractional-order difference operators
Author: Mohiuddine, S.A.
Raj, Kuldip
Mursaleen, M.
Alotaibi, Abdullah
Appeared in: Alexandria engineering journal
Paging: Volume 60 () nr. 1 pages 1155-1164
Year: 2021
Contents:
Publisher: Faculty of Engineering, Alexandria University
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 96 of 169 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands